# SDR DALA2017102307713

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,370 hours, 53,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERIES,  OPS CHECKED LIGHTS AND BATTERY CHARGER IAW AMM 33-50.
